# SDR CALA9700731

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1901-1921
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO SKIN AT STA 1901 TO 1921, STRINGER 7R AND SHEAR TIE HAD A 1.5 AND 1 INCH CRACK AT STA 1921 BETWEEN STRINGER 7R AND 8R.  THE SKIN AND SHEAR TIE WERE REPAIRED IAW SRM 53-20-00, FIGURE 6.
